A 28-year-old female asked:
Disclaimer

i'm having light blood flow 5 days before my period. i'm on birth control which i take every day. should i be concerned?

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
This may be a: side effect of your oral contraceptive.
Answered on Nov 13, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Chloeanne Georgia
16 years experience Internal Medicine
Blood on TP: If the blood is coming from your vagina, you may be spotting, which can be common in patients who take their birth control pills every single day and ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Vahe Yetimyan
50 years experience General Practice
It sounds: like passing old menstrual blood. Take a pregnancy test since your period is lighter than usual. Any change than usual may be a pregnancy and may need ... Read More
A female asked:
Dr. Michael Swor
39 years experience Obstetrics and Gynecology
Less bleeding: The least expensive way is probably Mirena (levonorgestrel) or depoprovera. You could starve yourself or become a serious athlete instead, as low body ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Stanley Swaby
25 years experience Obstetrics and Gynecology
Yes.: Irregular bleeding is common with the mini pill or any contraceptive pill during the first 3 to 6 months of starting. Continue taking the pill at the ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month